Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/112343
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Novel results on generalized dissipativity of two-dimensional digital filters
Author: Ahn, C.
Shi, P.
Karimi, H.
Citation: IEEE Transactions on Circuits and Systems II: Express Briefs, 2016; 63(9):893-897
Publisher: IEEE
Issue Date: 2016
ISSN: 1549-7747
1558-3791
Statement of
Responsibility: 
Choon Ki Ahn, Peng Shi, Hamid Reza Karimi
Abstract: Existing results on the generalized dissipativity of digital filters are limited to 1-D cases. This brief presents some novel results on the generalized dissipativity of 2-D filters in the discrete Fornasini–Marchesini second (FMS) form. More specifically, we propose a criterion to ascertain that single 2-D filters in the discrete FMS form are 2-D generalized dissipative. Using this result, a condition is established such that the interconnected 2-D filters in the discrete FMS form are 2-D generalized dissipative. Furthermore, the asymptotic stability of unforced interconnected 2-D filters is examined. It is shown that the results developed in our recent work for 1-D filters and in this brief for 2-D filters serve as an overall framework for the generalized dissipativity of digital filters.
Keywords: Fornasini–Marchesini second (FMS) form; generalized dissipativity; interconnected filter; 2-D filter
Rights: © 2016 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission. See http://www.ieee.org/publications_standards/publications/rights/index.html for more information.
RMID: 0030055140
DOI: 10.1109/TCSII.2016.2535039
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.